# SDR DALA201909605181

- Difficulty date: August 30, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Make and model: Boeing 777*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 315W529554
- Part serial: 00022
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PD: AFTER MAKING SRV AMT FOUND NEW INNER WALL WAS MANUFACTURED INCORRECTLY. BOTH WELD/COOLING PORTS WERE INSTALLED IN THE WRONG POSITION.  CA: ***LIMITED RELEASE, RVDT WAS REMOVED AND REINSTALLED DURING MAINTENANCE, VERIFY CORRECT RVDT RIG/READINGS IAW AMM PROCEDURES.***  INSPECTED AND REPAIRED IAW CMM 78-31-76 OEM REV 42 DTD 11/01/18 & REV 25 DTD 11/27/18, CMM 78-31-77 OEM REV 42 DTD 11/01/18 & DAL REV 26 DTD 11/27/18. AA 7830-01331 REV D SECT. 4, 7,8,9 & 10 WERE COMPLIED WITH ON SHOP ORDER PS6628.  *****#1 RT THRUST REVERSER**** ***LIMITED RELEASE, RVDT WAS REMOVED AND REINSTALLED DURING MAINTENANCE, VERIFY CORRECT RVDT RIG/READINGS IAW AMM PROCEDURES.***  INSPECTED AND REPAIRED IAW CMM 78-31-76 OEM REV 42 DTD 11/01/18 & DAL REV 25 DTD 11/27/18, CMM 78-31-77 OEM REV 42 .
